The Michigan Mathematical Journal

Stability for a class of foliations covered by a product.

Sandra L. Shields

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 44, Issue 1 (1997), 3-20.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029005617

Mathematical Reviews number (MathSciNet)
MR1439665

Zentralblatt MATH identifier
0884.57024

Digital Object Identifier
doi:10.1307/mmj/1029005617

Subjects
Primary: 57R30: Foliations; geometric theory
Secondary: 57N10: Topology of general 3-manifolds [See also 57Mxx]

Citation

Shields, Sandra L. Stability for a class of foliations covered by a product. Michigan Math. J. 44 (1997), no. 1, 3--20. doi:10.1307/mmj/1029005617. http://projecteuclid.org/euclid.mmj/1029005617.


Export citation